Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 73, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 28, 2013, 6:45 PM CDT for Nodaway County, Missouri. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2013, 6:45 PM CDT (23:45 UTC)
- Expired
- May 28, 2013, 7:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Nodaway County, MO
The radar
The Des Moines radar (KDMX), 163 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:10 PM CDT | HAIL 1 | Parnell, MO | DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:23 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 11.8 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 90 J/kg
- Mixed-layer CIN
- -403 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
479
WUUS53 KEAX 282345
SVREAX
MOC147-290015-
/O.NEW.KEAX.SV.W.0073.130528T2345Z-130529T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
645 PM CDT TUE MAY 28 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN NODAWAY COUNTY IN NORTHWEST MISSOURI...
* UNTIL 715 PM CDT
* AT 641 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
MARYVILLE...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARYVILLE...HOPKINS...RAVENWOOD...PICKERING AND PARNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4058 9463 4047 9463 4047 9461 4031 9460
4035 9501 4054 9496
TIME...MOT...LOC 2345Z 266DEG 19KT 4044 9489
HAIL...1.00IN
WIND...60MPH
$$
CDB2 follow-up statements
771
WWUS53 KEAX 290000
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CDT TUE MAY 28 2013
MOC147-290015-
/O.CON.KEAX.SV.W.0073.000000T0000Z-130529T0015Z/
NODAWAY MO-
700 PM CDT TUE MAY 28 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
NODAWAY COUNTY UNTIL 715 PM CDT...
AT 658 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RAVENWOOD...AND MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RAVENWOOD AND PARNELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4047 9463 4047 9461 4031 9460 4035 9484
4056 9481 4058 9465 4057 9463
TIME...MOT...LOC 0000Z 271DEG 22KT 4043 9476
HAIL...1.00IN
WIND...60MPH
$$
CDB743
WWUS53 KEAX 290011
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
711 PM CDT TUE MAY 28 2013
MOC147-290021-
/O.EXP.KEAX.SV.W.0073.000000T0000Z-130529T0015Z/
NODAWAY MO-
711 PM CDT TUE MAY 28 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN NODAWAY COUNTY
WILL EXPIRE AT 715 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...PENNY SIZE HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4047 9463 4047 9461 4031 9460 4035 9484
4056 9481 4058 9465 4057 9463
TIME...MOT...LOC 0011Z 271DEG 22KT 4043 9467
$$
CDBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 3:51 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 28, 3:51 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT Tue May 28 2013
.SHORT TERM...(This Evening through Wednesday)
Issued at 349 PM CDT TUE MAY 28 2013
Tonight...A moderately unstable airmass in addition to moderate
effective bulk shear will provide an environment favorable for strong
to severe weather this afternoon through early tonight.
Thunderstorms have developed primarily in two areas. Area #1 is
within the warm sector driven by an approaching shortwave trough.
Area #2 is along the synoptic stationary front and remnant outflow
boundary. Currently, the environment is slightly more conducive to
severe weather north of Interstate 70. Anticipate additional storms
to develop across the CWA and over eastern Kansas during the
remainder of the afternoon and evening. A tornado watch remains in
effect until 10pm CDT. Additionally, any persistent moderate to heavy
rainfall may further aggravate ongoing flooding. Multiple rivers are
currently in or forecast in flood, and with saturated grounds, the
potential for flash flooding is also possible.
Wednesday...A negatively-tilted upper trough ejects into the Plains
on Wednesday, with much of the flow becoming meridional. At the
surface, a dryline will be located over western Kansas, acting as a
primary mechanism for convective initiation. Much of this activity
will remain west of the CWA throughout the day, resulting in many
areas remaining dry. Strong upper forcing will lead to scattered to
numerous thunderstorms over western and central Kansas. The overall
convective evolution remains uncertain, and likewise specific
details to timing and intensity are not well resolved at this time.
What activity that does develop out west will work its way eastward
overnight into portions of the CWA, maintained in part by a strong
50-60kt nocturnal LLJ. Assuming the environment remains sufficiently
unstable as operational models suggest, isolated strong/severe
weather will be possible over eastern Kansas and western Missouri
overnight, with strong straight-line winds the primary hazard.
.LONG TERM...(Wednesday Night through Tuesday)
Issued at 349 PM CDT TUE MAY 28 2013
Thursday through Tuesday...Forecast uncertainty increases by
Thursday into Saturday as the overall evolution of the upper trough
is handled differently among operational guidance. The locations of
the dryline/cold front make gradual progression eastward during the
end of the work week. Therefore forecast on Thursday follows the
most probable scenario for convection to initially develop near or
just outside of the CWA in closer proximity to the surface foci and
gradually move towards the area during the evening/overnight.
Probabilities for convection will increase Friday as the cold front
nears the region. Moderate shear and sufficient instability,
assuming the boundary layer can recover from any nocturnal
convection, still look to be juxtaposed ahead of the cold front,
suggesting the possibility of organized storm modes and subsequent
strong/severe weather threat. The cold front pushes through the CWA
on late Saturday or early Sunday, with dry weather expected Sunday
into Tuesday as high pressure builds into the Missouri Valley.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 1230 PM CDT TUE MAY 28 2013
MVFR stratus with bases above 2,000 ft will continue to spread
northeast across the region this afternoon, before lifting above
3,000 ft later this afternoon. A thunderstorms is currently tracking
toward the MCI/MKC TAF sites and will likely impact these areas
between 18z-20z, then scattered convection will spread across the
region after 21z. Most precipitation should lift north of the region
between 02-05z, leaving behind low-end VFR to MVFR ceilings.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Wednesday morning FOR KSZ025-102.
MO...FLASH FLOOD WATCH through Wednesday morning FOR MOZ001>008-
011>017-020>025-031>033-039-040.
&&
SHORT TERM...Laflin/Blair
LONG TERM...Blair
AVIATION...LaflinHazardous weather outlook, May 28, 2:40 PM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 240 PM CDT TUE MAY 28 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-291200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 240 PM CDT TUE MAY 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A STATIONARY FRONT...COUPLED WITH SEVERAL REMNANT BOUNDARIES FROM OVERNIGHT THUNDERSTORMS...WILL CONTINUE TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT FOR THE REMAINDER OF THE AFTERNOON INTO THIS EVENING. A MODERATELY UNSTABLE AIRMASS AND STRONG WIND SHEAR WILL ALLOW SOME STORMS TO BECOME SEVERE. LARGE HAIL APPEARS TO BE THE PRIMARY SEVERE WEATHER HAZARD...ALONG WITH STRAIGHT-LINE WIND DAMAGE AND A FEW TORNADOES POSSIBLE. ADDITIONALLY...STORMS MAY REPEATEDLY TRACK ACROSS THE SAME AREAS THROUGH THE EVENING AND OVERNIGHT HOURS...PRODUCING HEAVY RAINFALL OVER LOCATIONS THAT HAVE ALREADY RECEIVED SIGNIFICANT RAINFALL SINCE MONDAY MORNING. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT THROUGH SATURDAY AS A VERY WARM AND HUMID AIRMASS INTERACTS WITH A NEAR STATIONARY FRONT. SEVERAL PERIODS OF STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS TIME FRAME...BUT THE PRIMARY CONCERN WILL BE A PERSISTENT HEAVY RAINFALL THREAT. SEVERAL ADDITIONAL INCHES OF RAINFALL ARE LIKELY THROUGH THE MIDDLE TO LATE WEEK PERIOD WHICH MAY LEAD TO WIDESPREAD SIGNIFICANT FLOODING ACROSS PORTIONS OF THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED AFTER 3 PM. BLAIR
In the hours before
Local storm report, May 28, 4:45 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
445 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 2 N ROCKPORT 40.45N 95.52W
05/28/2013 E1.75 INCH ATCHISON MO LAW ENFORCEMENT
RELAYED TO DISPATCH
&&
LAFLINLocal storm report, May 28, 5:29 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
529 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 W ROCKPORT 40.42N 95.55W
05/28/2013 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
RELAYED FROM NODAWAY COUNTY 911.
&&
BAILEYLocal storm report, May 28, 5:45 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
545 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL WESTBORO 40.54N 95.32W
05/28/2013 E1.00 INCH ATCHISON MO LAW ENFORCEMENT
&&
BAILEYSpecial weather statement, May 28, 6:02 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
602 PM CDT TUE MAY 28 2013
MOZ002-282330-
NODAWAY MO-
602 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NODAWAY COUNTY UNTIL 630
PM CDT...
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF BURLINGTON JUNCTION...OR 14
MILES EAST OF TARKIO...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOPKINS...CLEARMONT AND PICKERING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4057 9472 4047 9469 4040 9518 4048 9518
4048 9520 4058 9520
TIME...MOT...LOC 2302Z 257DEG 21KT 4051 9509
CDBLocal storm report, May 28, 6:12 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
612 PM CDT TUE MAY 28 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM FLASH FLOOD 3 NW TARKIO 40.47N 95.42W
05/28/2013 ATCHISON MO LAW ENFORCEMENT
HWY AA UNDERWATER WEST OF HWY 59 NORTHWEST OF TARKIO
&&
BAILEYSpecial weather statement, May 28, 6:25 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
625 PM CDT TUE MAY 28 2013
MOZ002-290015-
NODAWAY MO-
625 PM CDT TUE MAY 28 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN NODAWAY COUNTY UNTIL 715
PM CDT...
AT 620 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURLINGTON JUNCTION...OR 14 MILES NORTHWEST
OF MARYVILLE...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH EXTREMELY HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
HOPKINS...CLEARMONT AND PICKERING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 4057 9467 4042 9463 4038 9514 4054 9518
4058 9502
TIME...MOT...LOC 2325Z 257DEG 14KT 4047 9505
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:01 PM CDT | River Flood Warning | EAX | Johnson, Pettis | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Gentry | 38 hr |
| May 27, 8:01 PM CDT | River Flood Warning | EAX | Daviess, Livingston | 44 hr |
| May 27, 8:31 PM CDT | River Flood Warning | EAX | Cooper, Saline | 10 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 6 days |
| May 27, 9:26 PM CDT | River Flood Warning | EAX | Platte | 37 hr |
| May 27, 10:28 PM CDT | Special Weather Statement | EAX | Atchison | 32 min |
| May 27, 11:12 PM CDT | Special Weather Statement | EAX | Andrew, Atchison, Holt, Nodaway | 33 min |
| May 27, 11:20 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Atchison, Holt, Nodaway | 40 min |
| May 27, 11:29 PM CDT | Areal Flood Advisory | EAX | Andrew, Atchison, DeKalb, Gentry, Holt, Nodaway and 1 more | 6 hr |
| May 27, 11:51 PM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Holt | 39 min |
| May 27, 11:58 PM CDT | Special Weather Statement | EAX | Andrew, Gentry, Worth | 47 min |
| May 28, 12:57 AM CDT | Special Weather Statement | EAX | Caldwell | 48 min |
| May 28, 1:39 AM CDT | Special Weather Statement | EAX | Cass, Johnson | 51 min |
| May 28, 2:06 AM CDT | Special Weather Statement | EAX | Carroll, Lafayette, Saline | 24 min |
| May 28, 2:44 AM CDT | Severe Thunderstorm Warning | EAX | Adair, Macon | 46 min |
| May 28, 3:11 AM CDT | Special Weather Statement | EAX | Randolph | 34 min |
| May 28, 5:47 AM CDT | River Flood Warning | EAX | Andrew, Holt, Nodaway | 5 hr |
| May 28, 6:54 AM CDT | Areal Flood Warning | EAX | Adair, Caldwell, Carroll, Chariton, Clinton, Daviess and 7 more | 48 hr |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Lafayette, Saline | 6 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 7 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 8 days |
| May 28, 10:01 AM CDT | River Flood Warning | EAX | Cooper, Howard | 8 days |
| May 28, 1:15 PM CDT | Special Weather Statement | EAX | Cass | 45 min |
| May 28, 2:00 PM CDT | Special Weather Statement | EAX | Jackson | 45 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 34 min |
| May 28, 4:52 PM CDT | Flash Flood Warning | EAX | Atchison, Holt | 6 hr |
| May 28, 4:58 PM CDT | Severe Thunderstorm Warning | EAX | Atchison | 47 min |
| May 28, 5:21 PM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 39 min |
| May 28, 5:39 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Livingston, Sullivan | 21 min |
| May 28, 6:02 PM CDT | Special Weather Statement | EAX | Nodaway | 28 min |
| May 28, 6:03 PM CDT | Flash Flood Warning | EAX | Atchison, Holt, Nodaway | 6 hr |
| May 28, 6:25 PM CDT | Special Weather Statement | EAX | Nodaway | 50 min |
| May 28, 6:50 PM CDT | Severe Thunderstorm Warning | EAX | Holt | 25 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.